A well-known Indian actor and state health ambassador died just one day after getting injected for the Wuhan coronavirus (Covid-19), reports indicate.
Vivekh, a comedian and the Tamilnadu state’s ambassador for public health messages, had pushed his followers to get the jab, touting it as “safe and effective.” He then got jabbed himself, only to die of cardiac arrest less than 24 hours later.
The 59-year-old was said to be in critical condition at a Chennai hospital after being brought in unconscious around 11am the day after his injection. At the facility, Vivekh underwent a coronary angiogram followed by angioplasty.
A medical bulletin explained that Vivekh was on ECMO support, which pumps and oxygenates blood outside the body. The next morning at around 4:35am, Vivekh died.
One of Vivekh’s main tasks was to convince people in his state to abide by government health and medical intervention guidelines. In this case, Vivekh was tasked with convincing people who live in the region to get injected in order to “stop the spread.”
Vivekh was given India’s Covaxin injection at the Tamil Nadu Government Multi Super Specialty Hospital in Chennai. He told others to come there as well to get injected.
Vivekh’s injection was public. He filmed it during an event with television channels carrying video and photographs of the shot being put into his arm. Vivekh also uploaded video of his injection to his Twitter account.
Since Vivekh quickly died following the injection, many began to question whether the shot was to blame. Government authorities, however, insist that the two events are completely unrelated.
According to officials, Vivekh suffered from a mysterious bout of acute coronary syndrome and cardiogenic shock. He experienced 100 percent blockage of a blood vessel, though the government says this had nothing to do with the injection.
GreatGameIndia investigated not only Vivekh’s death but also many other deaths in the area from similar causes. The common link between them all is that the now-deceased had previously been vaccinated with Covaxin.
The Covaxin jab, as we earlier reported, had already been linked to “neurological and psychological breakdown.”
At least one recipient who participated in a clinical trial claims the injection caused him to develop acute neuro-encephalopathy, leaving him “totally disoriented” to the point that he could no longer identify or recognize certain family members and relatives.
This individual tried to sue the center that administered the vaccine to him, only to have the facility sue him back. The Indian government, meanwhile, insists that Covaxin is “110 percent safe” and would never hurt anyone.
“After having many links to case after case of people dying soon after being vaccinated, it disgusts me to know that BIG PHARMA still denies a link between the two,” wrote one GreatGameIndia commenter. “Anyone who allows BIG PHARMA to inject them with their poisons is foolish.”
This same commenter went on to note that all vaccines contain some combination of mercury (Thimerosal), aluminum, and / or formaldehyde, which makes them all risky and dangerous. What makes these latest jabs for the Chinese virus even worse is that some of them contain gene-altering messenger RNA (mRNA) technology.
“It is an mRNA virus which attaches to the RNA (messenger) of the DNA which means that the virus then becomes a part of the DNA,” this commenter wrote. “When the heck will people wake up and do their own research to find the truth? Apathy is what will destroy nations.”
More of the latest news about the Wuhan coronavirus (Covid-19) injection frenzy can be found at Depopulation.news.
Sources for this article include: